# SDR DXTA2024080900147

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 6,709 hours, 5,226 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Controller
- Part number: 44144279002
- Part serial: 1239
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE,  FL430,  AN AIR NOISE HEARD,  FEELING A PRESSURE BUMP, & NOTED CABIN ALTITUDE FLUCTUATING BETWEEN -600FPM AND +400FPM.  LASTED APPROX 4 MINS & LEVELED OFF AT 0. AFTER 10 MINS FLUCTUATIONS AGAIN,  NOT EXCEEDING -300FPM TO +150FPM. LASTED ABOUT 3 MINS, RETURNING TO NORMAL.  HAPPENED 3 TIMES, NEVER GETTING WORSE THAN ORIG CYCLE. DURING FLUCTUATIONS, PRESS MODE SELECTOR, SELECTED TO MANUAL, NO THRUST OR ALTITUDE CHANGES, FLUCTUATION STOPPED FOR  2.5 MINS.  CREW RECEIVED A CABIN CLIMB RATE EXCEEDING 2500 FPM, & RAPID FLUCTUATIONS ONCE PRESS SELECTOR KNOB TO AUTO. R & R OUTFLOW VALVE ECMU CONTROLLER IAW AMM 21-31-01-000-801-A. R & R PRESSURE, A/CON CONTROL PANEL IAW AMM, 21-01-01-400-801-A. OP CHECKS GOOD.
